Screen shot 2019 02 24 at 18.10.39

Claritin EX

Drug Type:
Antihistamine
Indication:
24-hour, non-drowsy, treats indoor and outdoor allergies
This product can only be obtained by speaking to a pharmacist or technician as it is kept behind the counter.
Active ingredients ( per 1 tablet )
・Loratadine 10mg

Inactive ingredients
Sugar, corn starch, Magnesium stearate
Instructions for use
Children and adults age 15 and over: Take 1 tablet after a meal. Claritin can be taken at any time of day, but be sure to take it at the same time every day. Do not exceed 1 tablet per 24 hours. Children under 15 should not use this medicine.
This medication is only available at the pharmacy counter.
*note about English source:
The Japanese company that makes Claritin in Japan has different instructions than Bayer, the U.S. Claritin maker. It is advised that you follow the Japanese instructions when using the Japanese product, though the amount of the active ingredient, Loratadine, is the same in both countries.

0 Comment:

Did you use this medicine? Tell us what you thought about it!